# SDR AALA202507225647

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FLIGHT ATTENDANT LEFT INBOARD FLASHLIGHT TEST DOES NOT CONSISTENTLY TEST. REPLACED AFT ATTENDANT LEFT HAND INBOARD FLASHLIGHT. PER AMM 25-64-00.
